# SDR YENA2019080804434

- Difficulty date: August 4, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 71,707 hours, 26,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 799972
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,252 hours, 3,508 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1525, WITH ALL POWER OFF THE AC MANY OF THE EMERGENCY LIGHTS ARE NOT ILLUMINATED ON BATTERY POWER,  TRIED WITH THE OVERHEAD SWITCHES AND THE FAP.  R & R LH EPSU BATTERY AND EMERGENCY EXIT RT EMERGENCY LIGHT BATTERY EXIT ROW IAW AMM 33-51-00.
